Unadol Sinus Tablets
Each tablet contains Paracetamol 500 mg & Phenylephrine Hydrochloride 5 mg.
Unadol Sinus is prescribed for relief of symptoms of colds and influenza, including the relief of aches and pains, sore throat, headache, nasal congestion and lowering of temperature.
Posology and method of administration:
• Children 12 years of age and Adult: 2 tablets every 4 to 6 hours. It should not be taken more than 8 tablets in 24 hours
• It should not be taken for more than 48 hours in children 12 -17 years or more than a few days in adults, except on medical advice
• Children under 12 years of age: it is not recommended for use. Safety and effectiveness of this drug have not been established.
• Hypersensitivity to any of the active substances or any ingredient.
• Severe coronary heart disease and cardiovascular disorders.
• Enlargement of the prostate gland (Patients with prostatic hypertrophy may have increased difficulty with micturition)
• In patients with pheochromocytoma.
Store below 30° C.
Pack of 24 tablets.